Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hip pain is unreal!

I started taking 1000mgs of Cipro for ten days about 6 or 7 days ago and today I could hardly move my hip. Called my doctor and she said stop taking the Cipro it causes tendonitis. Has anyone else experienced this? Its very very painful. Now I have to take anti inflammatory to try to relieve the pain.

 
DDWay

Asked by DDWay at 10:38 PM on May. 25, 2011 in Health

Level 13 (1,211 Credits)
This question is closed.
Answers (2)
  • Go to the chiropractor and quit putting unnecessary chemical drugs in your body.
    Anonymous

    Answer by Anonymous at 9:07 AM on May. 26, 2011

  • Well I didn't put an unnecessary chemical into my body. I had a severe infection in my sinus for 3 weeks before I finally went to the doctor to help me get rid of it. Which by the way did get rid of the infection. Second, I can't go to a chiropractor because I have brittle bones. I worked for a chiropractor and even he said he wouldn't touch me with that condition.
    DDWay

    Comment by DDWay (original poster) at 11:18 PM on May. 26, 2011

Next question in Health
IBS

Next question overall (Babies (0-12 months))
Mother in Law